I have the symptoms of the flu, headache, fever, nasuea, aches, chills, fatigue but I don't have any respiratory problems. My lungs are clear as are my sinuses. So I don't think it's the flu. Also, I don't sweat unless I'm on Tylenol. This condition started 6 days ago when I was climbing up a mountain in Western China. The onset occurred about 2 hours after I acscended 2600 meters. One moment I felt fine, the next I had problems even standing up. I thought it was altitude sickness, but those symptoms should only take a couple of days to subside. I didn't even realize I wasn't sweating until I got back someplace where I could get some Tylenol. I took some and then noticed I started to sweat. That's when I realized that I hadn't in days. I also thought it was malaria, but I got tested yesterday and it's negative. I thought it was Hep B even though I've been vaccinated since the vaccine isn't 100% reliable. I had to get it twice because it didn't work the first time. I thought it could have been Hep B because my urine was darker than normal and my stool was lighter. But today both returned to normal.
What can it be? Why can I only sweat when I'm on Tylenol? Are my sweat glands inflamed and the anti-inflamutory effect of Tylenol is allowing them to function again. It feels a lot like a bacterial infection I once had.
Due to the local facilities and the insuing communicaton issues, if I can tell them exactly what antibiotic I want I might be able to get a perscription for it. But anything more than that will be difficult.
It is very challenging to recommend an antibiotic based on the information that you shared in your posting.
Your symptoms could be related to a gastrointestinal "bug" and possibly a mild form of acute mountain sickness.
Are you having abdominal pain or diarrhea?
What is your current altitude? In general, the usual guidance for hikers, trekkers, climbers is to ascend no more than 500 meters each day when you are above 2500 meters.
Tylenol is not an anti-inflammatory medication and it is unlikely that your sweat glands are being affected by the Tylenol.
Hepatitis A and E are water-borne and can be acquired from eating contaminated food or water. However, Hepatitis B is blood borne and can only be acquired from sexual contact or a needlestick or some other exchange of blood or bodily fluids.
Just some basic questions...
Are you a male or female? How old are you? Do you have any other medical problems?
~•~ Dr. Parks
This answer is not intended as and does not substitute for medical advice. The information presented in this posting is for patients’ education only. As always, I encourage you to see your personal physician for further evaluation of your individual case.
I just had what something very similar myself. I'm in the Alps right now. The doctor here gave me Bimixin 25.000 U.I. for traveller's sickness. I had what turned out to be a bacterial infection for 6 days before going to the doctor and was so weak I couldn't stay long on my feet. After a day taking the Bimixin I had my strength back and the fever, headache, chills, and diarrhea were almost completely gone. I hope your problem is already resolved, but if not, good luck and I hope this helps.
Thanks for the responses. I don't think it had anything to do with my GI tract. That was working fine. Anyways, it's gone. It went as fast as it came. I was shivering with a 39.5C fever then all of a sudden I stopped shivering and over the course of an hour, my temperature came back down to 36.5C. I woke up the next morning and felt completely normal again.
Hi, my hubby and friends went to china in June 2006 and ever since then has constant flu like symptoms but also extremely sore bones, joints,muscles over entire body... Has been tested for flu-negative, arthritis- negative, hep A B C- all negative.... One of his mates got sick as well while over there As well and now has same issues now too...
He is 28
I don't know what else to do or look for... Doctors we've seen keep recommending cold and flu tablets... Which are not working... Any help would be great
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.